Title
Ventricular-fibrillation after accidental injection of bupivacaine into the pericardium Ventricular-fibrillation after accidental injection of bupivacaine into the pericardium
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
London ,
Subject
Human medicine
Source (journal)
Anaesthesia. - London
Volume/pages
47(1992) :12 , p. 1055-1056
ISSN
0003-2409
ISI
A1992KE48400010
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
https://repository.uantwerpen.be/docman/iruaauth/6eaa22/5354124.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992KE48400010&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992KE48400010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992KE48400010&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle